# SDR SWIA202162510

- Difficulty date: October 5, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR18L BETWEEN FS1000 - FS1015 BENT    (C-CHECK RO 11/10/2021)   REPLACED STGR18L SECTION P/N MM670-35118-001 REF REO 670-53-61-1971 REV --,  DATED 2021-10-19, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 551-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
